PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 135 | 3 | 231-252
Tytuł artykułu

Asymptotics for multifractal conservation laws

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study asymptotic behavior of solutions to multifractal Burgers-type equation $u_t + f(u)_x = Au$, where the operator A is a linear combination of fractional powers of the second derivative $-∂^2/ ∂ x^2$ and f is a polynomial nonlinearity. Such equations appear in continuum mechanics as models with fractal diffusion. The results include decay rates of the $L^p$-norms, 1 ≤ p ≤ ∞, of solutions as time tends to infinity, as well as determination of two successive terms of the asymptotic expansion of solutions.
Twórcy
autor
  • Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland , biler@math.uni.wroc.pl
  • Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland, karch@math.uni.wroc.pl
  • Department of Statistics and Center for Stochastic and Chaotic Processes in Science and Technology, Case Western Reserve University, Cleveland, Ohio 44106-7054 U.S.A., waw@po.cwru.edu
Bibliografia
  • [1] C. Bardos, P. Penel, U. Frisch and P. L. Sulem, Modified dissipativity for a nonlinear evolution equation arising in turbulence, Arch. Rational Mech. Anal. 71 (1979), 237-256.
  • [2] P. Biler, T. Funaki and W. A. Woyczynski, Fractal Burgers equations, J. Differential Equations 148 (1998), 9-46.
  • [3] P. Biler, Interacting particle approximation for nonlocal quadratic evolution problems, submitted.
  • [4] P. Biler and W. A. Woyczynski, Global and exploding solutions for nonlocal quadratic evolution problems, SIAM J. Appl. Math., to appear.
  • [5] J. L. Bona, K. S. Promislow and C. E. Wayne, Higher-order asymptotics of decaying solutions of some nonlinear, dispersive, dissipative wave equations, Nonlinearity 8 (1995), 1179-1206.
  • [6] J. Burgers, The Nonlinear Diffusion Equation, Reidel, Dordrecht, 1974.
  • [7] A. Carpio, Large-time behavior in incompressible Navier-Stokes equations, SIAM J. Math. Anal. 27 (1996), 449-475.
  • [8] B. Dix, The dissipation of nonlinear dispersive waves: The case of asymptotically weak nonlinearity, Comm. Partial Differential Equations 17 (1992), 1665-1693.
  • [9] D. B. Dix, Nonuniqueness and uniqueness in the initial-value problem for Burgers' equation, SIAM J. Math. Anal. 27 (1996), 708-724.
  • [10] J. Duoandikoetxea et E. Zuazua, Moments, masses de Dirac et décomposition de fonctions, C. R. Acad. Sci. Paris Sér. I 315 (1992), 693-698.
  • [11] M. Escobedo and E. Zuazua, Large time behavior for convection-diffusion equations in $ℝ^N$, J. Funct. Anal. 100 (1991), 119-161.
  • [12] T. Funaki and W. A. Woyczynski, Interacting particle approximation for fractal Burgers equation, in: Stochastic Processes and Related Topics: In Memory of Stamatis Cambanis 1943-1995, I. Karatzas, B. S. Rajput and M. S. Taqqu (eds.), Birkhäuser, Boston, 1998, 141-166.
  • [13] G. Karch, Large-time behavior of solutions to nonlinear wave equations: higher-order asymptotics, submitted.
  • [14] M. Kardar, G. Parisi and Y.-C. Zhang, Dynamic scaling of growing interfaces, Phys. Rev. Lett. 56 (1986), 889-892.
  • [15] T. Komatsu, On the martingale problem for generators of stable processes with perturbations, Osaka J. Math. 21 (1984), 113-132.
  • [16] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, 1988.
  • [17] J. A. Mann, Jr. and W. A. Woyczynski, Rough surfaces generated by nonlinear transport, invited paper, Symposium on Non-linear Diffusion, TMS International Meeting, September 1997.
  • [18] S. A. Molchanov, D. Surgailis and W. A. Woyczynski, The large-scale structure of the Universe and quasi-Voronoi tessellation of shock fronts in forced Burgers turbulence in $ℝ^d$, Ann. Appl. Probab. 7 (1997), 200-228.
  • [19] P. I. Naumkin and I. A. Shishmarev, Nonlinear Nonlocal Equations in the Theory of Waves, Transl. Math. Monographs 133, Amer. Math. Soc., Providence, 1994.
  • [20] A. I. Saichev and W. A. Woyczynski, Distributions in the Physical and Engineering Sciences, Vol. 1, Distributional and Fractal Calculus, Integral Transforms and Wavelets, Birkhäuser, Boston, 1997.
  • [21] A. I. Saichev and G. M. Zaslavsky, Fractional kinetic equations: solutions and applications, Chaos 7 (1997), 753-764.
  • [22] J.-C. Saut, Sur quelques généralisations de l'équation de Korteweg-de Vries, J. Math. Pures Appl. 58 (1979), 21-61.
  • [23] M. E. Schonbek, Decay of solutions to parabolic conservation laws, Comm. Partial Differential Equations 5 (1980), 449-473.
  • [24] M. F. Shlesinger, G. M. Zaslavsky and U. Frisch (eds.), Lévy Flights and Related Topics in Physics, Lecture Notes in Phys. 450, Springer, Berlin, 1995.
  • [25] J. Smoller, Shock Waves and Reaction-Diffusion Equations, 2nd ed., Springer, Berlin, 1994.
  • [26] D. W. Stroock, Diffusion processes associated with Lévy generators, Z. Wahrsch. Verw. Gebiete 32 (1975), 209-244.
  • [27] N. Sugimoto, "Generalized" Burgers equations and fractional calculus, in: Nonlinear Wave Motion, A. Jeffrey (ed.), Longman Sci., Harlow, 1989, 162-179.
  • [28] W. A. Woyczynski, Computing with Brownian and Lévy α-stable path integrals, in: 9th 'Aha Huliko'a Hawaiian Winter Workshop "Monte Carlo Simulations in Oceanography" (Hawaii, 1997), P. Müller and D. Henderson (eds.), SOEST, 1997, 91-100.
  • [29] W. A. Woyczynski, Burgers-KPZ Turbulence-Göttingen Lectures, Lecture Notes in Math. 1700, Springer, Berlin, 1998.
  • [30] E. Zuazua, Weakly nonlinear large time behavior in scalar convection-diffusion equations, Differential Integral Equations 6 (1993), 1481-1491.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv135i3p231bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.